| Model Number |
NL5000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The potential patient treatment delay happened as the system was unable to scan due to an issue with the heat exchanger.We've implemented corrective measures to mitigate risks and prevent errors.Daily calibration and quality assurance testing on the system were completed without any issues.No patient harm or other issues were reported.No additional patient information has been received; if further information has been found, a follow-up mdr will be submitted.
Event or Problem Description
The system was unable to scan, which caused a delay in the patient's treatment.